# SDR DXTA2025021402354

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N345QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500230
- Aircraft time: 7,752 hours, 5,991 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: THE RED EMERGENCY EXIT HANDLE ON MAIN CABIN DOOR INSIDE OF THE AIRPLANE WILL LOCK THE DOOR. IT WILL NOT UNLOCK THE DOOR MAKING IT UNABLE TO EGRESS THE AIRPLANE WHILE INSIDE. THE EXTERIOR RED HANDLE WILL UNLOCK AND LOCK THE DOOR WITH NO ISSUE. CORRECTIVE ACTION: MAIN DOOR LATCH PIN LUBRICATED. OPS CHECK GOOD. IAW EMB PHENOM 300 AMM: 52-11-21-640-801-A
